# SDR UPS05545742

- Difficulty date: October 31, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 22,688 hours, 15,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1040-1072
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER LOBE LONGITUDINAL BEAM I/B FLANGE CORROSION AT NUT PLATE HOLES STA 1040-STA 1072 LBL 44, UPPER AND LOWER SURFACES.  REMOVED AND REPLACED PER SRM 51-40-02.
